# SDR DALA2015021501349

- Difficulty date: February 12, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STOP FITTINGS, ON FWD EDGE AND AFT EDGE BETWEEN BEAMS 1-2 AT FWD CARGO DOOR.  DAMAGE STOPS FITTINGS WERE REMOVED.  NEW STOP FITTINGS WERE DRILLED.  HOLES OF STOP FITTINGS WERE TREATED AND PAINTED.  NEW FITTINGS WERE INSTALLED IAW SRM 51-30-5, 51-30-1, 51-10-4, 51-10-3 PAR 21/14.
